# SDR AALA201909099023

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 20,868 hours, 4,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DOOR 1L EMER EXIT LIGHT LEFT SIDE BOTTOM EXIT LIGHT HAS BULBS INOPERATIVE. REMOVED AND REPLACED NEW DOOR 1L EMER EXIT LIGHTS IAW AMM 33-51-13 AND TEST IS GOOD IAW AMM 33-51-13-400-001-A.
